# SDR DHL9880650C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1699-1703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSE STA 1700, NR 5 FLOOR TRACK DAMAGED.  CUT OUT DAMAGED SECTION OF TRACK FROM 1699 TO 1703, FABRICATED REPAIR CHANNEL AND INSTALLED PER SRM 53-2-3.
